# SDR C2XA09SH372

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 12,890 hours, 6,956 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivet
- Part number: NAS1670
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK (FRAME 81) VERTICAL STAB BASE AND DRAG ANGLE ON LT SIDE HAS (3) WORKING RIVETS.  MAINTENANCE REMOVED AND REPLACED THE (3) WORKING RIVETS AT FRAME 81 VERTICAL STAB BASE AND DRAG ANGLE ON LT SIDE IAW EMB-145 SRM 51-20-03 AND CPM 51-21-07.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
